We consider a family of nonlocal functionals FεF_\varepsilon depending on a small parameter ε>0\varepsilon>0 and impose a generic Dirichlet constraint on a periodic array of small balls of radius rδr_\delta centered on a δ\delta-periodic lattice. We investigate the asymptotic behaviour of this type of constrained functionals when the order parameter ε\varepsilon tends to zero. Such analysis is deeply affected by the interplay between the three scales ε\varepsilon, δε\delta_\varepsilon and rδεr_{\delta_\varepsilon}. Assuming that ε=o(rδε)\varepsilon=o(r_{\delta_\varepsilon}) we perform a complete analysis when the datum assigned on the perforation coincides with a function in C1(Rd;Rm)C^1(\mathbb R^d;\mathbb R^m). More precisely, according to the scaling among the periodicity and the radius of the ‘perforation’, we prove the Γ\Gamma-convergence of FεF_\varepsilon, with respect to the strong LpL^p topology, to some local functionals defined on Sobolev spaces as ε→0\varepsilon\to 0, accounting for a possible penalization term of capacitary type.

Contact details are reproduced from the original publication and may be historical.

M. S. Gelli. “Asymptotics of Nonlocal Energies with a Bilateral Constraint.” Journal of Convex Analysis 34 (2027), No. 1, 294–308. https://doi.org/10.68381/jca34021